# SDR 2011FA0000417

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N3152U
- Make and model: Cessna 182F
- Aircraft serial: 18254552
- Aircraft time: 4,840 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring Assy
- Part number: 07416011
- Condition: Broken
- Location: Lt Mlg
- Part time: 4,840 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT MAIN GEAR SPRING BROKE ON TAXI TO TAKEOFF.  CRACK WAS LOCATED INSIDE THE SADDLE AREA WHICH PREVENTED ABILITY TO SEE CRACK THROUGH THE ACCESS PANNELS.  THE ONLY WAY TO INSPECT THIS SPRING STRUT IS TO REMOVE THE GEAR STRUT FROM THE ACFT AND VISUALLY OR NDT AREA.
